Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2887
Title: A note on the Loewenstein-Prelec theory of intertemporal choice
Authors: Al-Nowaihi, Ali
Dhami, Sanjit
First Published: 2006
Citation: Mathematical Social Sciences, 2006, 52 (1), pp.99-108
ISSN: 0165-4896
Links: http://dx.doi.org/10.1016/j.mathsocsci.2006.04.001
http://hdl.handle.net/2381/2887
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.